MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS, INC. 1818910 TRI-LOCK BPS SZ 0 STD OFFSET; TRILOCK HIP STEM : HIP FEMORAL STEM

DEPUY ORTHOPAEDICS, INC. 1818910 TRI-LOCK BPS SZ 0 STD OFFSET; TRILOCK HIP STEM : HIP FEMORAL STEM
Catalog Number 101204005
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Swelling (2091); Tissue Damage (2104); Discomfort (2330); Test Result (2695)
Date of Event 01/16/2013
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint #: (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Device was used for treatment, not diagnosis.Initial reporter occupation: non-healthcare professional: "attorney".(b)(4).
 
Event or Problem Description
Litigation alleges that the patient suffers from pain, discomfort, and swelling.Update: operative notes indicate that the patient suffered from instability and a pseudotumor.Update: in addition to what was previously alleged, patient alleges metal wear, metallosis and elevated metal ion.After review of medical records, patient was revised to address dislocation and elevated chromium cobalt level.Revision note, stated there was a thickened lining of the large cyst which is across between bursitis and a true pseudocyst.There was no corrosion and metallosis noted.Doi: (b)(6) 2010; dor: (b)(6) 2013; (right hip).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H10 additional narrative: product complaint (b)(4).Investigation summary : no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
TRI-LOCK BPS SZ 0 STD OFFSET
Common Device Name
TRILOCK HIP STEM : HIP FEMORAL STEM
Manufacturer (Section D)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic dr.
warsaw IN 46581 0988
MDR Report Key8340765
Report Number1818910-2019-84634
Device Sequence Number16715389
Product Code KWA
UDI-Device Identifier10603295000716
UDI-Public10603295000716
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K073570
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2010
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/25/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/31/2019
Device Catalogue Number101204005
Device Lot NumberD5AFD1
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/25/2019
Supplement Date Received by Manufacturer10/22/2019
Initial Report FDA Received Date02/14/2019
Supplement Report FDA Received Date11/04/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age48 YR
Patient Weight88